RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 4, Pages 825–862 (Mi mmj484)  

This article is cited in 3 scientific papers (total in 3 papers)

Thom's problem for degenerated singular points of holomorphic foliations in the plane

L. Ortiz-Bobadillaa, E. Rosales-Gonzáleza, S. M. Voroninb

a Instituto de Matemáticas, Universidad Nacional Autonoma de México
b Departament of Mathematics, Chelyabinsk State University

Abstract: Let $\mathcal{V}_n$ be the class of germs of holomorphic non-dicritic vector fields in $(\mathbb{C}^2,0)$ with vanishing $(n-1)$-jet at the origin, $n\geq2$, and non-vanishing $n$-jet. In the present work the formal normal form (under the strict orbital classification) of generic germs in a subclass $\mathcal{V}_n^o$ of $\mathcal{V}_n$ is given. Any such normal form is given as the sum of three terms: a “principal” generic homogeneous term, $\mathbf{v}_o\in\mathcal{V}_n$, a “hamiltonian” term, $\mathbf{v}_c $ (given by a hamiltonian polynomial vector field) and a “radial” term.
For any generic germ $\mathbf{v}\in\mathcal{V}_n^o$ we define the triplet $i_\mathbf{v}= (\mathbf{v}_o, \mathbf{v}_c,[G_{\mathbf{v}}])$, where $\mathbf{v}_o$ and $\mathbf{v}_c$ denote the principal and hamiltonian terms of its corresponding formal normal form, and $[G_{\mathbf{v}}]$ denotes the class of strict analytic conjugacy of its projective (hidden or vanishing) monodromy group. We prove that the terms appearing in $i_{\mathbf{v}}$ are Thom's invariants of the strict analytical orbital classification of generic germs in $\mathcal{V}_n^o$: two generic germs $\mathbf{v}$ and $\tilde{\mathbf{v}}$ in $\mathcal{V}_n^o$ are strictly orbitally analytically equivalent if and only if $i_{\mathbf{v}}= i_{\tilde{\mathbf{v}}}$. Moreover, any triplet satisfying some natural conditions of concordance can be realized as invariant of a generic germ of $\mathcal{V}_n^o$.

Key words and phrases: Non-dicritic foliations, non-dicritic vector fields, formal normal forms, analytic invariants, monodromy group.

DOI: https://doi.org/10.17323/1609-4514-2012-12-4-825-862

Full text: http://www.mathjournals.org/.../2012-012-004-010.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 32S65, 37F75; Secondary 32S70, 32S05, 32S30, 34A25, 34C20, 57R30
Received: December 17, 2010
Language:

Citation: L. Ortiz-Bobadilla, E. Rosales-González, S. M. Voronin, “Thom's problem for degenerated singular points of holomorphic foliations in the plane”, Mosc. Math. J., 12:4 (2012), 825–862

Citation in format AMSBIB
\Bibitem{OrtRosVor12}
\by L.~Ortiz-Bobadilla, E.~Rosales-Gonz\'alez, S.~M.~Voronin
\paper Thom's problem for degenerated singular points of holomorphic foliations in the plane
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 4
\pages 825--862
\mathnet{http://mi.mathnet.ru/mmj484}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-4-825-862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076858}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314341500010}


Linking options:
  • http://mi.mathnet.ru/eng/mmj484
  • http://mi.mathnet.ru/eng/mmj/v12/i4/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ramirez, “An example of a non-algebraizable singularity of a holomorphic foliation”, Enseign. Math., 62:1-2 (2016), 7–14  crossref  mathscinet  zmath  isi
    2. J. Angelica Jaurez-Rosas, “Real-formal orbital rigidity for germs of real analytic vector fields on the real plane”, J. Dyn. Control Syst., 23:1 (2017), 89–109  crossref  mathscinet  zmath  isi  scopus
    3. G. Calsamiglia, Y. Genzmer, “Classification of regular dicritical foliations”, Ergod. Theory Dyn. Syst., 37:5 (2017), 1443–1479  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:159
    References:32
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020